Sex ratios of heteronomous hyperparasitoids

adaptive or non‐adaptive?

H. C J GODFRAY, Martha S Hunter

Research output: Contribution to journalArticle

16 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)89-90
Number of pages2
JournalEcological Entomology
Volume17
Issue number1
DOIs
StatePublished - 1992
Externally publishedYes

Keywords

  • adaptation
  • Aphelinidae
  • autoparasitoids
  • hyperparasitism
  • Parasitoids
  • sex ratio

ASJC Scopus subject areas

  • Ecology
  • Insect Science

Cite this

Sex ratios of heteronomous hyperparasitoids : adaptive or non‐adaptive? / GODFRAY, H. C J; Hunter, Martha S.

In: Ecological Entomology, Vol. 17, No. 1, 1992, p. 89-90.

Research output: Contribution to journalArticle

@article{3e6f4e5f1e9f4175bb1ddceb7276a2c7,
title = "Sex ratios of heteronomous hyperparasitoids: adaptive or non‐adaptive?",
keywords = "adaptation, Aphelinidae, autoparasitoids, hyperparasitism, Parasitoids, sex ratio",
author = "GODFRAY, {H. C J} and Hunter, {Martha S}",
year = "1992",
doi = "10.1111/j.1365-2311.1992.tb01045.x",
language = "English (US)",
volume = "17",
pages = "89--90",
journal = "Ecological Entomology",
issn = "0307-6946",
publisher = "Wiley-Blackwell",
number = "1",

}

TY - JOUR

T1 - Sex ratios of heteronomous hyperparasitoids

T2 - adaptive or non‐adaptive?

AU - GODFRAY, H. C J

AU - Hunter, Martha S

PY - 1992

Y1 - 1992

KW - adaptation

KW - Aphelinidae

KW - autoparasitoids

KW - hyperparasitism

KW - Parasitoids

KW - sex ratio

UR - http://www.scopus.com/inward/record.url?scp=84982626264&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84982626264&partnerID=8YFLogxK

U2 - 10.1111/j.1365-2311.1992.tb01045.x

DO - 10.1111/j.1365-2311.1992.tb01045.x

M3 - Article

VL - 17

SP - 89

EP - 90

JO - Ecological Entomology

JF - Ecological Entomology

SN - 0307-6946

IS - 1

ER -